MAUDE Adverse Event Report: CORDIS CORPORATION CATH F6INF TL JR 4 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH F6INF TL JR 4 100CM; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 534621T
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the front end of a 6f tl judkin's right 4 100cm infiniti diagnostic catheter was found cracked when the surgeon used the contrast agent thruster.The catheter could no longer be used during the procedure and so it was replaced immediately with a new unknown angiography catheter.There were no issues with the new catheter, and it was used normally.There were no reports of patient injury, as the device was not used in the patient.However, the hospital reported it as an adverse event to the china nmpa directly.The device was intended to be used in a coronary artery angiography.The user was trained in the use of the device.There was no damage noted on the package prior to use.The device will not be returned for evaluation, as it was discarded.
 
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 18089200 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, the front end of a 6f tl judkin's right 4 100cm infiniti diagnostic catheter was found cracked when the surgeon used the contrast agent thruster.The catheter could no longer be used during the procedure and so it was replaced immediately with a new unknown angiography catheter.There were no issues with the new catheter, and it was used normally.There were no reports of patient injury, as the device was not used in the patient.However, the hospital reported it as an adverse event to the china nmpa directly.The device was intended to be used in a coronary artery angiography.The user was trained in the use of the device.There was no damage noted on the package prior to use.The device was discarded.The product was not returned for analysis.A product history record (phr) review of lot 18089200 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device the reported ¿catheter-cracked¿ could not be confirmed or further clarified.Procedural handling factors such as device damage upon removal from the packaging or while attempting to connect to another device can contribute to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿to prevent damage to the catheter during removal from the package, grasp the hub and withdraw the catheter.Based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
CATH F6INF TL JR 4 100CM
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key15923631
Report Number9616099-2022-06139
Device Sequence Number5209964
Product Code DQO
UDI-Device Identifier10705032014199
UDI-Public10705032014199
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number534621T
Device Catalogue Number534621T
Device Lot Number18089200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Patient Weight57 KG